# SDR SWIA201023772

- Difficulty date: March 1, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 18,678 hours, 16,147 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOP.  (FLT 6130)  CLEANED JB12 CONNECTORS.
